# SDR USAAD97115

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT/RON - TAIL CONE ACCIDENTALLY DROPPED, ESCAPE SLIDE DID NOT DEPLOY.  REPLACED ESCAPE SLIDE.  (X)
